MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER TORQVUE 45° X 45°; CATHETER, PERCUTANEOUS

AGA MEDICAL CORPORATION AMPLATZER TORQVUE 45° X 45°; CATHETER, PERCUTANEOUS
Model Number DELIVERY SHEATH
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Amulet sheath inserted into patient.Split noted in sheath.Sheath removed and replaced.No harm to patient.

Brand Name
AMPLATZER TORQVUE 45° X 45°
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key19125775
Report Number19125775
Device Sequence Number20895174
Product Code DQY
UDI-Device Identifier05415067025883
UDI-Public(01)05415067025883
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/28/2024
Report Date (Section F) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDELIVERY SHEATH
Device Catalogue Number9-TV45X45-12F-080
Device Lot Number9146053
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer04/17/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/17/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age79 YR
Patient SexMale
Patient Weight104 KG
Patient RaceWhite
Date Report Sent to FDA03/28/2024